# SDR DALA2022111807444

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 14,484 hours, 6,405 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ER/A 584898-14 HAS BEEN REVISED TO 'C' DOCUMENTING THE SECTION I II PERMANENT REPAIR PERFORMED DURING CCK IN MCI. FOLLOW ON ACTIO N IS REQUIRED. SECTION III IS LIMITED TO 6 MONTHS (182 DAYS) FROM 17NOV22. ER/A TO BE REVISED INCORPORATING DAMAGE TOLERANCE EVALUATION ( DTE ) PERFORMED BY AIRBUS PRIOR TO 182 DAYS. IF ER/A NOT REVISED PRIO R TO 182 DAYS FROM 17NOV22, REMOVE AC FROM SERVICE. (LP# 2500655)
